Alert archive / Alabama / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 45, NWS Tallahassee, FL

March 16, 2026Coffee County, Dale County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 16, 2026, 5:11 AM CDT for Coffee County, Dale County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2026, 5:11 AM CDT (10:11 UTC)
Expired
Mar 16, 2026, 6:00 AM CDT
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coffee County, AL, Dale County, AL

The radar

The Ft Rucker radar (KEOX), 33 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 3:10 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:14 AM CDT, 2 hours 57 minutes earlier. Its key messages:

  • Issued at 312 AM EDT Mon Mar 16 2026
  • Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
  • Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
  • A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 2:14 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026

- Potentially significant severe weather threat continues through
  Monday morning. All hazard remain possible: scattered damaging
  gusts up to 70 mph, a few tornadoes (a couple may be strong),
  and large hail up to 1 inch. Please ensure you have multiple
  ways to receive warnings.

- Hazardous marine and beach conditions expected today in the wake
  of a strong cold front. High risk of rip currents at all local
  beaches with gale to advisory level conditions over the waters.

- A late season frost/freeze is forecast for Monday and Tuesday
  nights with freezing to sub-freezing wind chills. A Freeze
  Warning is in effect beginning late tonight for Southeast AL,
  the FL Panhandle, and most of Southwest GA. Additional freeze
  products are likely needed for tomorrow night.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026

Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.

The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.

Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.

&&

.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026

Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.

Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.

&&

.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026

MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.

&&

.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026

Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&

.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026

Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&

.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026

The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.

While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.

For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  35  56  33 /  80   0   0   0
Panama City   70  39  56  37 /  80   0   0   0
Dothan        63  29  53  28 /  90   0   0   0
Albany        68  30  53  29 /  90   0   0   0
Valdosta      71  33  56  30 /  80  10   0   0
Cross City    76  35  59  29 /  70  10   0   0
Apalachicola  72  38  55  37 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
     CDT/ Tuesday for FLZ007>013-016-326.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
     142>148-155>158.

AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
     ALZ065>069.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
     GMZ730-735-755-765-775.

     Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
     770-772.

     Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
     GMZ751-752-770-772.

&&

SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3

In the hours before

Special weather statement, Mar 16, 3:56 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
456 AM EDT Mon Mar 16 2026

FLZ015-017-018-027-115-118-127-426-160945-
Inland Franklin FL-Coastal Wakulla FL-Southern Liberty FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-
456 AM EDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT WAKULLA...SOUTHEASTERN
LIBERTY...JEFFERSON...LEON AND FRANKLIN COUNTIES THROUGH 545 AM
EDT...

At 455 AM EDT, Doppler radar was tracking a cluster of thunderstorms
13 miles south of Midway, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Carrabelle, Monticello, Tallahassee State
College, Florida State University, Eastpoint, St. Marks,
Crawfordville, Florida A and M, St George Island, Doak Campbell
Stadium, Wakulla, Franklin, Sopchoppy, Lake Bradford, Cody, Jewel
Fire Tower, Wakulla Springs, and St George Island St Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2962 8495 2989 8494 3006 8481 3037 8468
      3040 8464 3046 8449 3047 8441 3059 8436
      3053 8371 3051 8374 3043 8372 3038 8376
      3038 8381 3032 8379 3024 8392 3013 8398
      3002 8413 3001 8422 2992 8426 2989 8430
TIME...MOT...LOC 0855Z 237DEG 30KT 3031 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Mar 16, 4:02 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
502 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Tstm Wnd Gst     Moody Afb               30.98N 83.19W
03/16/2026  M45 MPH          Lowndes            GA   ASOS

&&

Haner
Special weather statement, Mar 16, 4:24 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
524 AM EDT Mon Mar 16 2026

FLZ028-029-034-128-134-161030-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
524 AM EDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE...NORTHERN DIXIE AND
SOUTHEASTERN TAYLOR COUNTIES THROUGH 630 AM EDT...

At 524 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles south of Perry to 22 miles northwest
of Cross City to near Steinhatchee. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Steinhatchee, Tennille, Jug Island, Clara, Dekle Beach,
Jonesboro, Jack Lee Island, Grady, Hatch Bend, Salem, San Pedro
Junction, Cedar Island, Cooks Hammock, Howell Place, Carbur, Jena,
Alton, Fletcher Springs, and Hines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2983 8289 2981 8293 2980 8292 2977 8295
      2972 8294 2972 8296 2970 8294 2968 8296
      2959 8346 2974 8350 2986 8367 3012 8323
      3010 8318 3011 8316 3008 8307 2999 8296
      2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0924Z 245DEG 35KT 2984 8356 2977 8344 2962 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Local storm report, Mar 16, 4:25 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
525 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     Marine Tstm Wind 4 SSE Port Leon         30.07N 84.18W
03/16/2026  M39 MPH          Wakulla            FL   Public

            Measured at FSWN Wakulla Saint Marks
            Lighthouse.

0422 AM     Marine Tstm Wind Saint Teresa            29.93N 84.45W
03/16/2026  M41 MPH          Franklin           FL   Mesonet

            Ambient station.

&&
Special weather statement, Mar 16, 4:46 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
546 AM EDT Mon Mar 16 2026

FLZ011-016-GAZ155-156-161015-
Gadsden FL-Jackson FL-Decatur GA-Seminole GA-
546 AM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT EASTERN JACKSON...NORTHERN
GADSDEN...DECATUR AND SOUTHEASTERN SEMINOLE COUNTIES THROUGH 615 AM
EDT/515 AM CDT/...

At 546 AM EDT/446 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Chattahoochee, or 16 miles southwest of Bainbridge,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bainbridge, West Bainbridge, Chattahoochee, Climax, Hanover, Ausmac,
Reynoldsville, Decatur Co A/P, Recovery, Steinham Store, Faceville,
Jinks, Fowlstown, and Lake Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia.

&&

LAT...LON 3086 8438 3067 8482 3074 8490 3107 8456
      3107 8438
TIME...MOT...LOC 0946Z 236DEG 33KT 3075 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Mar 16, 5:07 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
607 AM EDT Mon Mar 16 2026

GAZ144-145-156-157-161100-
Decatur GA-Baker GA-Mitchell GA-Grady GA-
607 AM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DECATUR...
NORTHWESTERN GRADY...MITCHELL AND CENTRAL BAKER COUNTIES THROUGH 700
AM EDT...

At 607 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Newton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newton, Pelham, Camilla, Baconton, Vada, Flint, Hopeful, Red Store
Crossroads, Harrells Still, Lester, Freeman, Mitchell Co A/P,
Branchville, and Greenough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3144 8400 3114 8410 3098 8437 3108 8454
      3109 8454 3143 8434
TIME...MOT...LOC 1007Z 226DEG 27KT 3117 8442

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

58-REESE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 11:47 PM CDTSpecial Marine WarningTAE88 min
Mar 16, 1:13 AM CDTSpecial Marine WarningTAE2 hr
Mar 16, 1:29 AM CDTSpecial Weather StatementTAELeon46 min
Mar 16, 1:35 AM CDTSpecial Weather StatementTAELiberty40 min
Mar 16, 1:38 AM CDTSpecial Weather StatementTAELeon37 min
Mar 16, 2:19 AM CDTSpecial Weather StatementTAELeon26 min
Mar 16, 2:33 AM CDTSpecial Marine WarningTAE117 min
Mar 16, 3:24 AM CDTSpecial Marine WarningTAE66 min
Mar 16, 3:56 AM CDTSpecial Weather StatementTAEFranklin, Jefferson, Leon, Wakulla49 min
Mar 16, 4:24 AM CDTSpecial Weather StatementTAELafayette66 min
Mar 16, 4:58 AM CDTSpecial Marine WarningTAE76 min
Mar 16, 5:13 AM CDTSpecial Weather StatementTAEHolmes47 min
Mar 16, 5:27 AM CDTSpecial Weather StatementTAEGadsden, Leon, Liberty63 min
Mar 16, 5:43 AM CDTSpecial Marine WarningTAE3 hr
Mar 16, 5:43 AM CDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more47 min
Mar 16, 5:46 AM CDTTornado WarningTAEGulf15 min
Mar 16, 5:48 AM CDTSevere Thunderstorm WarningTAEFranklin, Liberty42 min
Mar 16, 6:24 AM CDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla96 min
Mar 16, 6:27 AM CDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla48 min
Mar 16, 6:28 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington92 min
Mar 16, 6:39 AM CDTTornado WarningTAEFranklin, Liberty, Wakulla23 min
Mar 16, 6:47 AM CDTSevere Thunderstorm WarningTAELiberty, Wakulla43 min
Mar 16, 7:01 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla59 min
Mar 16, 7:13 AM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla77 min
Mar 16, 7:53 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla52 min
Mar 16, 8:06 AM CDTSpecial Weather StatementTAEHolmes54 min
Mar 16, 8:17 AM CDTSpecial Marine WarningTAE3 hr
Mar 16, 8:28 AM CDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Mar 16, 8:40 AM CDTTornado WarningTAEJefferson, Madison35 min
Mar 16, 8:43 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla62 min
Mar 16, 8:45 AM CDTSpecial Weather StatementTAEGadsden45 min
Mar 16, 8:49 AM CDTSpecial Marine WarningTAE7 min
Mar 16, 8:50 AM CDTSpecial Marine WarningTAE93 min
Mar 16, 9:30 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty60 min
Mar 16, 9:37 AM CDTSevere Thunderstorm WarningTAEFranklin53 min
Mar 16, 9:42 AM CDTSevere Thunderstorm WarningTAEJefferson, Madison48 min
Mar 16, 10:12 AM CDTSpecial Weather StatementTAEFranklin63 min
Mar 16, 10:17 AM CDTSpecial Weather StatementTAETaylor88 min
Mar 16, 10:22 AM CDTSpecial Marine WarningTAE2 hr
Mar 16, 10:22 AM CDTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla53 min
Mar 16, 10:51 AM CDTSpecial Marine WarningTAE3 hr
Mar 16, 11:01 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon59 min
Mar 16, 11:19 AM CDTSpecial Weather StatementTAELafayette56 min
Mar 16, 11:37 AM CDTSpecial Weather StatementTAEMadison23 min
Mar 16, 11:47 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Mar 16, 12:25 PM CDTSevere Thunderstorm WarningTAEDixie, Lafayette52 min
Mar 16, 2:16 AM CDTSpecial Weather StatementTAEThomas29 min
Mar 16, 2:48 AM CDTSpecial Weather StatementTAEBrooks, Cook, Thomas57 min
Mar 16, 3:06 AM CDTSpecial Weather StatementTAELanier, Lowndes39 min
Mar 16, 3:46 AM CDTSpecial Weather StatementTAELowndes44 min
Mar 16, 3:58 AM CDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes47 min
Mar 16, 4:15 AM CDTTornado WarningTAELanier30 min
Mar 16, 4:39 AM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier36 min
Mar 16, 4:45 AM CDTTornado WarningTAEBerrien, Cook, Lanier31 min
Mar 16, 4:46 AM CDTSpecial Weather StatementTAEDecatur29 min
Mar 16, 4:55 AM CDTSevere Thunderstorm WarningTAEDecatur32 min
Mar 16, 5:07 AM CDTSpecial Weather StatementTAEMitchell53 min
Mar 16, 6:11 AM CDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph64 min
Mar 16, 7:01 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller44 min
Mar 16, 7:09 AM CDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Quitman, Randolph, Terrell32 min
Mar 16, 7:23 AM CDTSpecial Weather StatementTAEBerrien, Brooks, Cook97 min
Mar 16, 8:02 AM CDTSpecial Weather StatementTAEEarly, Miller, Seminole58 min
Mar 16, 8:04 AM CDTSpecial Weather StatementTAEBaker, Mitchell, Worth56 min
Mar 16, 8:57 AM CDTTornado WarningTAEBrooks, Lowndes33 min
Mar 16, 8:59 AM CDTSevere Thunderstorm WarningTAEColquitt, Cook, Irwin, Tift, Turner, Worth61 min
Mar 16, 9:14 AM CDTTornado WarningTAEBen Hill, Irwin, Tift, Turner31 min
Mar 16, 9:25 AM CDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Thomas65 min
Mar 16, 9:30 AM CDTSevere Thunderstorm WarningTAELanier, Lowndes60 min
Mar 16, 9:37 AM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin53 min
Mar 16, 10:16 AM CDTTornado WarningTAEIrwin, Tift44 min
Mar 16, 10:33 AM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 16, 6:23 AM CDTTornado WarningTAEDale, Henry37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.